# SDR ASOA2014031410137

- Difficulty date: February 18, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N858AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7417
- Aircraft time: 31,378 hours, 28,035 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Lug
- Condition: Gouged
- Location: Door Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE LUG 2, 5, 8, 14, 19 & 25 GOUGED.  COMPLIED WITH REO 601R-52-11-1347.  COMPLIED WITH ECTC REP 601R-52-11-1347. MAJOR REPAIR.
